# SDR AALA201709159014

- Difficulty date: September 13, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,324 hours, 3,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER PRESSURE WAS BELOW LIMITS.   SERVICED THE DAMPER IAW AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
